# SDR 96ZZZX4163

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N127GT
- Make and model: Lear 55LEAR
- Aircraft serial: 067
- System (JASC): 2435 · Starter-Generator
- Part: Band
- Part number: 1545924
- Condition: Separated
- Location: Generator Rotor
- Component: Alidsignal, 30B10719A
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BAND SEPARATED FROM ROTOR CAUSING CATASTROPHIC FAILURE OF ROTOR AND STATOR.  BAND IS NOT AS SPECIFIED OR SUPPLIED ON THE GENERATOR BY ALLIED SIGNAL.  PART DOES NOT CONFORM TO DESIGN DATA.  APPEARS UNAUTHORIZED REPAIR MADE TO ROTOR USING UNAUTHORIZED PARTS.  REPAIR OF ROTOR NOT AUTHORIZED BY REPAIR MANUAL.
